MathSciNet Relay Station
MathSciNet bibliographic data
MR354578 (50 #7056) 10H10
Fujii, Akio A comparative study of the zeros of Dirichlet $L$-functions. Bull. Amer. Math. Soc. 81 (1975), 199–201.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement